Chills effect of Azithromycin

We have 346 consumer reports for Azithromycin. Chills effect occurred in 3%.

Patients statistics on Chills side effect for Azithromycin

Female
Male

Average weight in Lbs
148.02
180.78

Average height in Ft
5′ 8″
6′

Average age
42
59

Azithromycin Circle Diagram 9 consumers of 346 reported about Chills

  1. Nicole K. Ray says:
    2.5 rating

    Azithromycin for Dizziness

    Chills, seizures, presumably low blood pressure thereby pain in the ear.

    Side effects: Chills
  2. Etta D. Brown says:
    4.0 rating

    Azithromycin for Chlamydia infection

    I rarely had such a feeling in the stomach area. I thought I had an allergic shock reaction to a meal when I got this pain. I could barely sit straight and had diarrhea. with the nausea I had to fight, in addition came chills and associated cold sweat. my doctor said the three-day treatment helped. but still I would not want to take this drug again and also advise against others. Because it can not be healthy if a drug causes such severe side effects.

  3. Lenora W. Townsend says:
    3.5 rating

    I got the medication prescribed by my dentist because of my paradontitis and started taking it in the evening at about 6 o’clock yesterday evening. About 2 hours later I had intestinal cramps, diarrhea and vomiting yesterday. At night then extreme chills. Although I do not know if this is now coincidence and I may have caught a virus, but when I read the reviews I think that may be side effects. I will visit my family doctor today to clarify this.

  4. Whitley F. Smith says:
    3.5 rating

    Azithromycin for To cough; Bronchitis (acute)

    Because it is only three tablets, it is quite easy to take. Just always take at the same time. Unfortunately I only had stomach cramps after taking it, then nausea and even vomiting were added. This gave me sweats and chills.

  5. Tyler M. Blalock says:
    2.5 rating

    Azithromycin for Bacterial infection

    terrible stomach cramps with bad diarrhea, chills and severe nausea can be compared with a stomach intestinal infection this tablet I can not recommend to anyone

    Side effects: Chills; Nausea; Diarrhea
  6. Arturo F. Enoch says:
    4.0 rating

    Azithromycin for Laryngitis

    Ingestion because of a laryngitis already existing for 3 weeks with severe hoarseness. After the first intake of mild transient dizziness, headache, Temporary light. Nausea, intestinal spasms. 4 h after the 3rd and last use heavy chills for about 40min. with body aches No fever. Very uncomfortable! Taking in discrete decline in hoarseness. Not to say, whether by drug or spontaneous course. However, there was no evidence that the inflammation was bacterial or superinfected. I have experienced such severe side effects after taking medication, I will not take this antibiotic if possible.

  7. Thelma A. Brown says:
    4.5 rating

    Azithromycin for Difficulties swallowing; To cough; Sinusitis

    Already after the first day of the intake against 13.00 clock noon after the meal, I felt in the stomach area a grumble and got shortly afterwards a soft soft bowel movements, otherwise on the day no side effects! On day 2, I got diarrhea and mild headache, as well as a slight nausea and constant agitation with irritability. The intake was also on the last day and shortly after taking it I had severe stomach pain and a severe nausea, this time no diarrhea, but I still got chills and since then I have a headache too !!! My general condition is severely impaired and I constantly feel that I have to vomit and freeze. The discomforts of the disease are somewhat mitigated by these tablets, ie. no more difficulty swallowing, cough is still acute and my cold is no longer purulent, but rather transparent and the nose is constantly running. All in all, I would not take these tablets anymore. Will talk to my doctor about it because the side effects were too intense. Greetings to everyone and get well soon. U. from Saxony